# SDR DALA2024070906980

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 76,651 hours, 29,410 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing Race
- Condition: Damaged
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 RT FWD MGL TRUNION BEARING INTER RACE HAS PITTING. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 005-0003:3210-9901-RT/ 002 00003 REMOVED AND REPLACED RH MLG FWD TRUNNION BEARING REF B757 AMM 57-54-05. (0433233)
